American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Itaï Ben Yaacov. The linear isometry group of the Gurarij space is universal. Proc. Amer. Math. Soc. 142 (2014) 2459-2467.
Abstract, references, and article information   
View Article: PDF

[2] Don Hadwin, Zhe Liu and Eric Nordgren. Closed densely defined operators commuting with multiplications in a multiplier pair. Proc. Amer. Math. Soc. 141 (2013) 3093-3105.
Abstract, references, and article information   
View Article: PDF

[3] Costas Poulios. Regular methods of summability on tree-sequences in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 259-271. MR 2729088.
Abstract, references, and article information   
View Article: PDF

[4] Timothy Ferguson. Continuity of extremal elements in uniformly convex spaces. Proc. Amer. Math. Soc. 137 (2009) 2645-2653. MR 2497477.
Abstract, references, and article information
View Article: PDF

[5] Tepper L. Gill, Sudeshna Basu, Woodford W. Zachary and V. Steadman. Adjoint for operators in Banach spaces. Proc. Amer. Math. Soc. 132 (2004) 1429-1434. MR 2053349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Azagra and Juan Ferrera. Every closed convex set is the set of minimizers of some $C^{\infty}$-smooth convex function. Proc. Amer. Math. Soc. 130 (2002) 3687-3692. MR 1920049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. G. Casazza, C. L. García and W. B. Johnson. An example of an asymptotically Hilbertian space which fails the approximation property. Proc. Amer. Math. Soc. 129 (2001) 3017-3023. MR 1840107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Daniel Carando and Ignacio Zalduendo. A Hahn-Banach theorem for integral polynomials. Proc. Amer. Math. Soc. 127 (1999) 241-250. MR 1458865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Cecília S. Fernandez. A counterexample to the Bartle-Graves selection theorem for multilinear maps. Proc. Amer. Math. Soc. 126 (1998) 2687-2690. MR 1485473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fernando Galaz-Fontes. Note on compact sets of compact operators on a reflexive and separable Banach space. Proc. Amer. Math. Soc. 126 (1998) 587-588. MR 1443386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Meyer, G. Mokobodzki and M. Rogalski. Convex bodies and concave functions . Proc. Amer. Math. Soc. 123 (1995) 477-484. MR 1254848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gun-Marie Lövblom. Uniform homeomorphisms between the unit balls in $L\sb p$ and $l\sb p$ . Proc. Amer. Math. Soc. 123 (1995) 405-409. MR 1227523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. A. Jaramillo and A. Prieto. Weak-polynomial convergence on a Banach space . Proc. Amer. Math. Soc. 118 (1993) 463-468. MR 1126196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Janusz Matkowski. Subadditive functions and a relaxation of the homogeneity condition of seminorms . Proc. Amer. Math. Soc. 117 (1993) 991-1001. MR 1113646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Saharon Shelah and Juris Steprāns. A Banach space on which there are few operators . Proc. Amer. Math. Soc. 104 (1988) 101-105. MR 958051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gerald Beer. On the Young-Fenchel transform for convex functions . Proc. Amer. Math. Soc. 104 (1988) 1115-1123. MR 937844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles Stegall. Generalizations of a theorem of Namioka . Proc. Amer. Math. Soc. 102 (1988) 559-564. MR 928980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Ülger. Weakly compact bilinear forms and Arens regularity . Proc. Amer. Math. Soc. 101 (1987) 697-704. MR 911036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan van Mill. Domain invariance in infinite-dimensional linear spaces . Proc. Amer. Math. Soc. 101 (1987) 173-180. MR 897091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robin Harte. Almost exactness in normed spaces . Proc. Amer. Math. Soc. 100 (1987) 257-265. MR 884463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gideon Schechtman. Fine embeddings of finite-dimensional subspaces of $L\sb p,\;1\leq p<2$, into $l\sp m\sb 1$ . Proc. Amer. Math. Soc. 94 (1985) 617-623. MR 792272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mladen Bestvina and Jerzy Mogilski. Linear maps do not preserve countable dimensionality . Proc. Amer. Math. Soc. 93 (1985) 661-666. MR 776199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michel Talagrand. Quand l'espace des mesures \`a variation born\'ee est-il faiblement s\'equentiellement complet? . Proc. Amer. Math. Soc. 90 (1984) 285-288. MR 727251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robin Harte. Almost open mappings between normed spaces . Proc. Amer. Math. Soc. 90 (1984) 243-249. MR 727242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jonathan Arazy. Certain Schur-Hadamard multipliers in the spaces $C\sb{p}$ . Proc. Amer. Math. Soc. 86 (1982) 59-64. MR 663866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. Szeptycki and F. S. Van Vleck. Centers and nearest points of sets . Proc. Amer. Math. Soc. 85 (1982) 27-31. MR 647891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Julian Gevirtz. Injectivity of quasi-isometric mappings of balls . Proc. Amer. Math. Soc. 85 (1982) 345-349. MR 656099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. C. Moore. Hyperfinite-dimensional subspaces of the nonstandard hull of $c\sb{0}$ . Proc. Amer. Math. Soc. 80 (1980) 597-603. MR 587935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Argyros. On the dimension of injective Banach spaces . Proc. Amer. Math. Soc. 78 (1980) 267-268. MR 550510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2